MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flexor sheath from a rösch-uchida transjugular liver access set separated.The transjugular liver access set was required for a patient undergoing a transjugular intrahepatic portosystemic shunt (tips) procedure in the gastroenterology department.Hepatic angiography was used to show the position of the portal vein and to puncture the jugular vein.The device was to be used for puncture between the hepatic vein and portal vein.However, after opening the packaging of the set, resistance between the flexor sheath and the 10 french black catheter/stiffening cannula combination was experienced, resulting in separation of the flexor sheath near the hub.The device was immediately replaced with a new liver access set with the same catalog number.The situation improved slightly, and the puncture was successfully performed.Subsequently, balloon dilation and stent implantation were performed.Procedural imaging confirmed smooth blood reflux and a decrease in portal vein pressure to the ideal range.Patient bandaged and safely returned to the ward.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
E1 - customer (person): phone: (b)(6).H3 - device evaluated by mfg? device evaluation is anticipated but has not yet begun this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d10.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported in additional information provided 04feb2026, the flexor sheath was flushed prior to advancement of device components.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24221150
Report Number1820334-2026-00107
Device Sequence Number8326112
Product Code DYB
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16817027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/04/2026
05/19/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/12/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C TUBE.; COOK BALLOON, UNKNOWN RPN.; GORE VIATORR STENT.; TERUMO 5F PUNCTURE SHEATH.; TERUMO LIVER TUBE.; TERUMO MICROCATHETER.
Patient Age44 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceAsian